# SDR ECPR201407080466

- Difficulty date: June 19, 2014
- Submitted: July 8, 2014
- Operation: General aviation
- Aircraft: N555PU
- Make and model: Piper PA-28-161
- Aircraft serial: 2842092
- Aircraft time: 9,389 hours
- Engine: Lyc O320*
- Engine time: 5,549 hours, 620 cycles
- Propeller: Snsnch 74DM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 105217
- Part serial: 75065116
- Condition: Malfunctioned
- Location: Engine
- Part time: 620 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER THE SECOND LANDING, THE THROTTLE WAS PULLED BACK BUT THE ENGINE RPM WOULD NOT GO BELOW 1900 RPM.  UPON OPS AND VISUAL INSPECTION IT WAS DETERMINED THAT THE CARBURETOR ACCELERATOR PUMP DISCHARGE TUBE HAD COME LOOSE FROM ITS MOUNT AND LODGED IN THE THROTTLE VALVE PLATE, CAUSING THE "STUCK" AT 1900 RPM INDICATION.  UPON EXCERSISING THE THROTTLE THE PUMP DISCHARGE TUBE FELL DOWN TO THE CARBURETOR HEAT BOX BELOW THE CARBURETOR AND INTERFEERED WITH THE OPERATION OF THE CARBURETOR HEAT VALVE. THE CARBURETOR WAS REPLACED.
